Pacific Journal of Mathematics

Separating certain plane-like spaces by Peano continua.

John Wm. Green

Article information

Source
Pacific J. Math., Volume 38, Number 3 (1971), 625-634.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102969911

Mathematical Reviews number (MathSciNet)
MR0309080

Zentralblatt MATH identifier
0262.54034

Subjects
Primary: 54F20

Citation

Green, John Wm. Separating certain plane-like spaces by Peano continua. Pacific J. Math. 38 (1971), no. 3, 625--634. https://projecteuclid.org/euclid.pjm/1102969911


Export citation

References

  • [1] Lynn George Gref, Consequences of the Jordan Curve Theorem, Unpublished Un- iversity of California, Riverside, Disertation, 1966.
  • [2] J. Wm. Green, Concerning the separation of certain planelikespaces by compact dendrons, Duke Math. J., 38 (1970), 555-571.
  • [3] F. B. Jones, Concerning the boundary of a complementarydomain of a continuous curve, Bull. Amer. Math. Soc, 45 (1939), 428-435.
  • [4] F. B. Jones, Certain Consequences of the Jordan Curve Theorem, Amer. J. Math., 63 (1941), 531-544.
  • [5] F. B. Jones, Concerning the separabilityof certain locally connected metric spaces, Bull. Amer. Math. Soc, 52 (1946), 303-306.
  • [6] R. L. Moore, Foundationsof Point Set Theory, Amer. Math. Soc. ColloquiumPub., XIII, revised edition, 1962.
  • [7] Prabir Roy, Separabilityof connected, locally connected metric spaces, Duke Math. J., 29 (1962), 99-100.
  • [8] G. T. Whyburn, AnalyticTopology, Amer. Math. Soc. Colloquium Pub., XXVIII, 1946.